Have never had any sign of allergy for 40 years, start from a month ago, I suddenly have a bad allergy, sneeze, running nose, cough, take Zyrtec
Now, works well, but if skip the pill for half day, all my allergy symptoms flared up, especially asthma, tightening in airway, what to do? Feels like an indoor allergy, tried everything for dust mite free, still same
How can I do the skin pick test need 7 days antihistamine free which will kill me first?
The sneezing and runny nose suggest nasal allergy (allergic rhinitis) that often responds well to Zyrtec or similar drugs. That you should have the onset of these symptoms after 40 years of non-allergic symptoms could be a reflection of long time quiescent nasal allergy or exposure to a new allergen, not previously encountered until this spring. It might be helpful for you (and your doctor) to take an inventory of all recent exposures, as the cause might become obvious. That you would also have asthma symptoms suggest that your lungs may be responding to the same allergens.
My advice is that you contact your doctor for assessment of both the nasal and asthma symptoms and how you might achieve a modicum of control of both, without Zyrtec, long enough for you to have skin testing, should that be deemed appropriate.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.